Skip to Content

Does inderal cause hair loss at 40 mg per day?

Question is Closed
Report Favorite

Answers (1)

18 Sep 2010

As with other beta blockers, hair loss is a problem sometimes reported in people taking Inderal (propranolol hydrochloride). Exactly how common hair loss is in people taking the drug is not known, since the exact percentage was not reported in clinical trials. Additionally, because hair loss is common in the general population, it is not clear if the hair loss reported with beta blockers (like Inderal) is actually related to the medication.

If you experience hair loss while taking Inderal, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may recommend. If hair loss becomes bothersome, or if your healthcare provider believes the medicine is causing this problem, he or she may recommend another medicine for your condition.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Propranolol - Advice please?

Hello. I have been prescribed 40mg of propranolol. I mentioned to my Dr about fear of upcoming interviews and daily anxiety about them and hearing ...

10 answers 19 Jun 2012

Inderal - are these pills addictive?

2 answers 24 Jun 2012

Anyone taking Inderal aka Propranolol?

My Doc put me on 60 mg a day. He did it for high BP as well as an erratic and normal - high heart rate. He also gave me Hyzaar 100 mg and 50 mg of ...

1 answer 7 May 2013

Propranolol - Inderal: Long Term Use Effects?

I am considering starting inderal for my anxiety/occasional panic, but as an educated consumer, I would like to know about the long term effects of ...

3 answers 12 Aug 2015

Propranolol + a sleep aid?

I have pretty intense performance anxiety & thus far in my life, have just dealt with it on my own. Next month, I have to speak in front of a ...

1 answer 15 Aug 2015